# SDR AALA202302278846

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 37,709 hours, 15,574 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Part number: MS3584213
- Condition: Loose
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT PACK LIGHT ILLUMINATED INFLIGHT. RESET WITH TRIP RESET 3 TIMES. LIGHT ILLUMINATED AGAIN AND STAYED ON. FIGHT DECLARED AN EMERGENCY, RETURN TO MIA LANDING SAFELY. MAINTENANCE FOUND LEAKS IN THE LEFT PACK SYSTEM BUT DID NOT DUPLICATE THE PACK TRIPPING. REPLACED BROKEN LEFT HAND HIGH PRESSURE WATER SEPARATOR MIX MUFF CLAMP PER AMM 21-51-17 (AALA202302273521) AND REPLACED LOOSE LEFT HAND WATER EXTRACTOR CLAMP PER AMM 21-51-14 (AALA202302278846). ACCOMPLISHED SATISFACTORY LEFT HAND ACM IMPELLER INSPECTION PER AMM 21-51-04. ACCOMPLISHED SATISFACTORY HIGH POWER ASSURANCE RUN PER AMM 71-00-00.
